Publication Type : Journal Article
Publisher : Communications in Nonlinear Science and Numerical Simulation
Source : Communications in Nonlinear Science and Numerical Simulation, Volume 17, Number 6, p.2244 - 2247 (2012)
Url : http://www.sciencedirect.com/science/article/pii/S1007570411005594
Keywords : Abstract spaces, Existence of solutions, Fixed point theorems, Impulsive fractional differential equations
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2012
Abstract : This paper deal with the study of the existence of solutions of nonlinear fractional integrodifferential equations with impulsive conditions in Banach spaces, by means of fixed point principle. The purpose of the paper is to generalize the results of  and correct an error in the example included in .
Cite this Research Publication : K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces”, Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2244 - 2247, 2012.